# SDR HSYA2010022510

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N997FE
- Make and model: Cessna 208B
- Aircraft serial: B0197
- Aircraft time: 11,234 hours, 9,549 cycles
- Engine: Pwa PT6A114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448974
- Part serial: C25411
- Condition: Failed
- Location: Engine
- Part time: 1,823 hours, 3,239 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, ON FLIGHT 8785 SLC-PIH THE CAPTAIN REPORTED THAT AFTER REDUCING THE POWER LEVER, THE TORQUE WOULD NOT DROP BELOW 1200 LBS EVEN WITH THE POWER LEVER POSITIONED AT THE QUADRANT STOPS AND THE CONDITION LEVER IN THE LOW IDLE POSITION, HOWEVER THE TORQUE COULD BE INCREASED AND DECREASED ABOVE 1200 LBS. THE CREW DECLARED AN EMERGENCY AND AT APPROX  100 FEET AGL WITH POSITIVE CONFIRMATION THAT THE RUNWAY WAS MADE, THE ENGINE WAS SHUTDOWN. LANDING WAS MADE WITHOUT FURTHER INCIDENT AND THE ACFT WAS TOWED TO PARKING. AFTER TROUBLESHOOTING AND ACFT INSP MX DETERMINED THE FUEL CONTROL UNIT TO BE THE ROOT CAUSE OF THE PROBLEM. MX REMOVED AND REPLACED THE FCU.  ENGINE RUN AND OPS CHECK WERE ALL GOOD.
